# SDR ASAA2023051643507

- Difficulty date: May 16, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A5004
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB 129.5 CRACKED AT STIFFNER LOCATION MARKED WITH RED STREAMER. GROUNDED - YES. REPAIRED R/H HORIZONTAL STAB RIB 129.5 IAW B737-700 SRM 55-10-09-2R-R REPAIR 4.
